Jump to content
CrazyBoards.org

think it's the meds?


Recommended Posts

I'm on the cocktail of: Lamictal (100mg), Prozac (20mg),klonopin (as needed), Ambien, Seroquil, Zocor (to combat the high cholesterol problems with seroquil), a regular multivitamin, and a vitamin B complex overload (to combate zocor's muscle problems.

I HATE SEROQUIL! I just started taking it, and this month I have had 5 short term severe depressive (suicidal) episodes lasting 2-4 hours, I have almost no drive to o anything. It took me three weeks to get my house clean. I've cried almost every day. I cant sleep, even with the ambian. I even took two one night and it didn'y help. I've been having panic attacks, so I'm blowing through my klonopin. I took a total of 3mg yesterday. (on;y 1mg today)

I also think seroquil is the cause of:

stopped periods

aggitation

the short term depressive episodes

the anxiety attack frequency

inability to concentrate

low self-esteem

ETA:

loss of appetite

weight gain

inability to sleep (yes even with the ambien)

I was fairly stable, my only problem was the flighty-ness- racing thoughts, but no poor decision making, etc.i get when I'm manic, and my stupid pDoc put me on a higher dosage of Lamictal at my insistance - I knew was manic - and then gave me the seroquil. Seeing a new GP, but she never did a psych residency, so she has NO idea about my meds and wont change them, and its months to get a new pDoc here. I have great insurance that covers everything, but no one is taking patients

I was originally diagnosed BP II, but I think it is rapid cycling or BPD, though it may just be the meds

anyone have this general problem, with the inability to see a Psychiatrist for a while, and my GP being awesome but not wanting to change my meds, I'm thinking hospitalization is my only option at this point.

Link to comment
Share on other sites

Everything you just listed can be side effects by taking seroquel, and a lot of them are also side effects on a lot of psych meds. If you really dislike seroquel then talk to your doc about changing meds and getting of it because there is no use being on medication that you don't like being on because of the side effects.

I could be wrong, and someone can correct me but I really don't think seroquel is the reason of lack of periods coming.

How many mg of seroquel are you on? You could also be on a dose that is either too high or too low. Seroquel is good because it has a huge range of mg tablets that can be used, so you can be put on basically any amount of mg with ease.

Link to comment
Share on other sites

I suffered severe mood swings when changing dosages of Lamictal while going up. However, they went away after about a week on the new dosage. But I agree with everyone else: when in doubt call your pdoc. And if you are very suicidal, go to the ER immediately.

Link to comment
Share on other sites

I was fairly stable, my only problem was the flighty-ness- racing thoughts, but no poor decision making, etc.i get when I'm manic, and my stupid pDoc put me on a higher dosage of Lamictal at my insistance - I knew was manic - and then gave me the seroquil. Seeing a new GP, but she never did a psych residency, so she has NO idea about my meds and wont change them, and its months to get a new pDoc here. I have great insurance that covers everything, but no one is taking patients

How are those thoughts now? Did they stop when you upped the Lamictal? Did Seroquel do anything for them either? Were they added at exactly at the same time, or apart?

When did these things start in comparison to the med changes:

stopped periods

aggitation

the short term depressive episodes

the anxiety attack frequency

inability to concentrate

low self-esteem

ETA:

loss of appetite

weight gain

inability to sleep (yes even with the ambien)

Link to comment
Share on other sites

I'm only on 200mg

I really don't see 200mg of seroquel creating those kinds of problems. It sounds like you increased lamictal at the same time you added seroquel. It is much more likely to be causing things like insomnia, agitation, and anxiety,

Link to comment
Share on other sites

the lamictal increase came about 2 months before the seroquil addition. The symptoms started just after the seroquil.

I also figured that the dosage of seroquil was too low to cause that much in symptoms.

I posted a response, but it didn't go through.

I'm trying to get in a day program but I'm about to go back to GA (I'm in TX right now) for a few months.

I've had 5 of 6 suicidal flashes (1 - 4 hours of severe suicidal thoughts that happen and clear up w/o a reason)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...